# SDR AALA202509153958

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 50,312 hours, 5,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  LAV - 4F-RC FWD EMERGENCY LIGHT ASSY AND COVER DAMAGED **. LAV 4F-RC FWD EMERGENCY LIGHT ASSY AND COVER REPLACED AND CHECKED FOUND NORMAL AS PER AMM 33-51-05.
